# SDR CA000329012

- Difficulty date: March 20, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Faulty
- Location: Nose
- Component: Landing Gear Pos
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

(CAN) PILOT REPORTED LANDING GEAR UNSAFE LIGHT ON HANDLE WOULD NOT EXTINGUISH.  LANDING GEAR POSITION SWITCH ON MOTOR ADJUSTED.  PROBLEM RECURRED WITH INDICATION LIGHT NOW BEING INTERMITTANT.  DISCOVERED MICROSWITCH INTERNALLY FAULTY.
